# SDR AALA20110517AFW08

- Difficulty date: May 17, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 96,233 hours, 15,619 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE FLOORBOARD ATTACHMENT HOLES WERE FOUND ELONGATED ON THE AFT SIDE OF THE UPPER CHORD OF THE STATION 347 FLOOR BEAM. THE 0.25Â€? HOLES WERE OVERSIZED TO 0.4032Â€? TO REMOVE THE ELONGATION.  A FREEZE PLUG WAS INSTALLED AT EACH OF THE THREE HOLES PER THE SRM.  ACCOMPLISHED REPAIR PER EA 767-53-016561.
